New bounds on D-ary optimal codes

Cómo citar
Cómo citar

New bounds on D-ary optimal codes

Título: New bounds on D-ary optimal codes
Autor: Navarro, Gonzalo; Brisaboa, Nieves
Resumen: We propose a simple method that, given a symbol distribution, yields upper and lower bounds on the average code length of a D-ary optimal code over that distribution. Thanks to its simplicity, the method permits deriving analytical bounds for families of parametric distributions. We demonstrate this by obtaining new bounds, much better than the existing ones, for Zipf and exponential distributions when D > 2.
Fecha: 2005-12-16
Cita del item: INFORMATION PROCESSING LETTERS 96 (5): 178-184 DEC 16 2005

Archivos vinculados

Formato: Nombre: Tamaño: Descripción: Ver
Abrir / Descargar

Este ítem aparece en la(s) siguiente(s) colección(ones)